Depakote or seroquel which more sedating
As a newbie I appreciate this board and any suggestions.Recently diagnosed with Bipolar ll and have known to have ADHD for a few years now.(Actually, Depakote dosing is based on efficacy within a serum level range sort of like Lithium.) I know that I did not get anything from it until 750mg, and more so at 1000mg and that was on 900mg of Lithium and Lamictal as well as a low dose of Seroquel.Yes, you were on the meds you mentioned too little time to tell efficacy.Taking regular 1 mg of ativan for sleep and am exhausted. I am unemployed now and want to get my cognitive abilities improved....thanks all (sorry for the tangentiality...another problem) Mydsrtsky Carpe Dium You are probably on too low of a dose to be addressing bipolar symptoms. It's unlikely that Dep is increasing your insomnia.As mono therapy, I think (big qualified statement) typical dosing is 1000-2000mg.Zinc, selenium, and biotin can help a little, just don't get over carried away with how much you supplement.Btw, I didn't have the problem on Lamictal, so don't read too much into my having had a hair loss side effect on Depakote.
The prolonged use of Ativan (Lorazepam) in the maximum doses may cause the psychological and physical addiction, and therefore it is necessary to make breaks in the treatment.
- The daily dose should be divided into several uses (every 8 hours). It will help you to maintain the optimal level of the active components in the body and reduce the risk of side effects.